Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Local analytic regularity in the linearized Calderón problem

Abstract : We show that the linearized local Dirichlet-to-Neumann map at a real-analytic potential for measurements made at an analytic open subset of the boundary is injective.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01412829
Contributeur : IMB - université de Bourgogne Connectez-vous pour contacter le contributeur
Soumis le : jeudi 8 décembre 2016 - 19:39:35
Dernière modification le : mardi 3 mai 2022 - 18:26:04

Lien texte intégral

Identifiants

Citation

Johannes Sjöstrand, Gunther Uhlmann. Local analytic regularity in the linearized Calderón problem. Analysis & PDE, Mathematical Sciences Publishers, 2016, 9 (3), pp.515-544. ⟨10.2140/apde.2016.9.515⟩. ⟨hal-01412829⟩

Partager

Métriques

Consultations de la notice

65